Product Recalls in Washington

Product recalls affecting Washington — including food, drugs, consumer products, medical devices, and vehicles distributed to Washington. RecallDetector monitors distribution data from the FDA, USDA, CPSC, and NHTSA to show you which recalls are relevant to your area. 929 recalls have been distributed to Washington in the last 12 months.

51,768 total recalls
929 in last 12 months

Showing 49781–49800 of 51,768 recalls

Medical DeviceSeptember 26, 2012· GE Healthcare, LLC

Recalled Item: GE Healthcare Definium 5000/5220493-2 X-Ray System Recalled by GE...

The Issue: When quickly switching the protocols from AEC to Fixed under the same view,...

Recommended Action: Stop using. Contact the manufacturer or your healthcare provider.

Class II — Potential Health HazardOngoing
Medical DeviceSeptember 26, 2012· MOOG Medical Devices Group

Recalled Item: ***This recall is being conducted due to an incomplete recall Recalled by...

The Issue: This recall is the same issue for the FDA processed recall initiated by Moog...

Recommended Action: Stop using. Contact the manufacturer or your healthcare provider.

Class II — Potential Health HazardOngoing
DrugSeptember 26, 2012· New England Compounding Center

Recalled Item: Lidocaine/Dextrose 5%/7.5% PF Recalled by New England Compounding Center Due...

The Issue: Lack of Assurance of Sterility

Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.

Class II — Potential Health HazardOngoing
Refund
DrugSeptember 26, 2012· New England Compounding Center

Recalled Item: Dexamethasone Sodium Phosphate 4 mg/mL vials PF Recalled by New England...

The Issue: Lack of Assurance of Sterility

Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.

Class II — Potential Health HazardOngoing
Refund
DrugSeptember 26, 2012· New England Compounding Center

Recalled Item: Methylprednisolone Acetate 80 mg/mL Injection Recalled by New England...

The Issue: Non-Sterility

Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.

Class I — Serious Health HazardOngoing
Refund
DrugSeptember 26, 2012· New England Compounding Center

Recalled Item: Hyaluronidase 150 u/ml PF Recalled by New England Compounding Center Due to...

The Issue: Lack of Assurance of Sterility

Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.

Class II — Potential Health HazardOngoing
Refund
DrugSeptember 26, 2012· New England Compounding Center

Recalled Item: Methylprednisolone Acetate (PF) 40 mg/ml Injection Recalled by New England...

The Issue: Non-Sterility

Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.

Class I — Serious Health HazardOngoing
Refund
DrugSeptember 26, 2012· New England Compounding Center

Recalled Item: Glycerin 100% PF Recalled by New England Compounding Center Due to Lack of...

The Issue: Lack of Assurance of Sterility

Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.

Class II — Potential Health HazardOngoing
Refund
DrugSeptember 26, 2012· New England Compounding Center

Recalled Item: Methylprednisolone Acetate 40 mg/mL Injection Recalled by New England...

The Issue: Non-Sterility

Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.

Class I — Serious Health HazardOngoing
Refund
DrugSeptember 26, 2012· New England Compounding Center

Recalled Item: Isovue 200 mg/mL PF and 300 mg/mL PF Recalled by New England Compounding...

The Issue: Lack of Assurance of Sterility

Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.

Class II — Potential Health HazardOngoing
Refund
DrugSeptember 26, 2012· New England Compounding Center

Recalled Item: Omnipaque 240mg/mL PF Recalled by New England Compounding Center Due to Lack...

The Issue: Lack of Assurance of Sterility

Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.

Class II — Potential Health HazardOngoing
Refund
DrugSeptember 26, 2012· New England Compounding Center

Recalled Item: Saline 10% and 3% Recalled by New England Compounding Center Due to Lack of...

The Issue: Lack of Assurance of Sterility

Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.

Class II — Potential Health HazardOngoing
Refund
DrugSeptember 26, 2012· New England Compounding Center

Recalled Item: Triamcinolone 10 mg/mL P Recalled by New England Compounding Center Due to...

The Issue: Lack of Assurance of Sterility

Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.

Class II — Potential Health HazardOngoing
Refund
DrugSeptember 26, 2012· New England Compounding Center

Recalled Item: Lidocaine 1% PF Recalled by New England Compounding Center Due to Lack of...

The Issue: Lack of Assurance of Sterility

Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.

Class II — Potential Health HazardOngoing
Refund
DrugSeptember 26, 2012· New England Compounding Center

Recalled Item: Betamethasone Repository 6 mg/mL PF Injection and Betamethasone Repository 6...

The Issue: Lack of Assurance of Sterility

Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.

Class II — Potential Health HazardOngoing
Refund
DrugSeptember 26, 2012· New England Compounding Center

Recalled Item: Betamethasone Sodium Phosphate 6 mg/mL P Injection Recalled by New England...

The Issue: Lack of Assurance of Sterility

Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.

Class II — Potential Health HazardOngoing
Refund
DrugSeptember 26, 2012· New England Compounding Center

Recalled Item: Bupivacaine 0.25% PF Recalled by New England Compounding Center Due to Lack...

The Issue: Lack of Assurance of Sterility

Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.

Class II — Potential Health HazardOngoing
Refund
DrugSeptember 26, 2012· New England Compounding Center

Recalled Item: Methylprednisolone Acetate (PF) 80 mg/ml Injection Recalled by New England...

The Issue: Non-Sterility

Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.

Class I — Serious Health HazardOngoing
Refund
DrugSeptember 26, 2012· New England Compounding Center

Recalled Item: Clonidine 100 mcg/mL PF Recalled by New England Compounding Center Due to...

The Issue: Lack of Assurance of Sterility

Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.

Class II — Potential Health HazardOngoing
Refund
Medical DeviceSeptember 25, 2012· Belmont Instrument Corporation

Recalled Item: Belmont Rapid Infuser Recalled by Belmont Instrument Corporation Due to Leak...

The Issue: Leak from a saline bag caused saline to drip along the back of the Rapid...

Recommended Action: Stop using. Contact the manufacturer or your healthcare provider.

Class II — Potential Health HazardOngoing